# SDR C8GA20050002

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 65,159 hours, 34,366 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM TOL TO MIO, AFTER TAKEOFF, THE LEADING EDGE FLAP AMBER LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT INCIDENT.  ADJUSTED THE NR 2 LEADING EDGE FLAP POSITION INDICATING SWITCH.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
